Electron. J. Diff. Eqns., Vol. 2000(2000), No. 08, pp. 1-6.

A note on nonlinear elliptic systems involving measures

Shulin Zhou

We study the existence and regularity of solutions to nonlinear elliptic systems whose right-hand side is a measure-valued function. Using a sign condition instead of structure conditions, we obtain the same as those presented by Dolzmann, Hungerbuhler and Muller in [1].

Submitted November 5, 1999. Published January 27, 2000.
Math Subject Classifications: 35J60, 35B45.
Key Words: elliptic systems, measures, existence, regularity.

Show me the PDF file (108K), TEX file, and other files for this article.

Shulin Zhou
Department of Mathematics, Peking University
Beijing 100871, P. R. China
e-mail zsl\@sxx0.math.pku.edu.cn
Return to the EJDE web page